# SDR AALA202111304948

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 54,767 hours, 34,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING SYSTEM BATTERIES DEPLETED.  EMERGENCY LIGHTING SYSTEM INOPERATIVE. CHARGED EMERGENCY BATTERIES AND PERFORMED BITE TEST OF THE EMERGENCY POWER SUPPLY UNITS PER AMM 33-51-00-710-001-A OPS CHECKS GOOD
